Dr. Axel Dreves

Dr. Axel Dreves
Professur für Ingenieur-Mathematik (Prof. Gerdts)
Gebäude 41/300, Zimmer 2304
+49 89 6004-2129

Dr. Axel Dreves


  • Britzelemier, A., Dreves, A.: A Decomposition Algorithm for Nash Equilibria in Intersection Management (Juni 2019)
  • Dreves, A., Sagratella, S.: Nonsingularity and stationarity results for quasi-variational inequalities (Juni 2019)
  • Dreves, A., Gerdts, M., Sama, M., D'Ariano, A.: Free flight trajectory optimization and generalized Nash equilibria in conflicting situations (Januar 2017)

Journal Artikel

  1. Dreves, A.: A best-response approach for equilibrium selection in 2-player generalized Nash equilibrium problems. Optimization (online 2019), DOI 10.1080/02331934.2019.1646743. PDF
  2. Britzelmeier, A., Dreves, A., Gerdts, M.: Numerical solution of potential games arising in the control of cooperative automatic vehicles. 2019 Proceedings of the Conference on Control and its Applications, 38--45, DOI 10.1137/1.9781611975758.7.
  3. Dreves, A.: An algorithm for equilibrium selection in generalized Nash equilibrium problems. Comput. Optim. Appl. 73, 821--837 (2019), DOI 10.1007/s10589-019-00086-w. PDF
  4. Dreves, A.: How to select a solution in generalized Nash equilibrium problems. J. Optim. Theory Appl. 178(3), 973--997 (2018), DOI 10.1007/s10957-018-1327-0. PDF
  5. Dreves, A., Gerdts, M.: A generalized Nash equilibrium approach for optimal control problems of autonomous cars. Optimal Control Appl Methods 39, 326-- 342 (2018), DOI 10.1002/oca.2348.
  6. Dreves, A., Gwinner, J., Ovcharova, N.: On the Use of Elliptic Regularity Theory for the Numerical Solution of Variational Problems. In N.J. Daras, T.M. Rassias: Operations Research, Engineering, and Cyber Security: Trends in Applied Mathematics and Technology, 231--257 (2017)
  7. Dreves, A.: Computing all solutions of linear generalized Nash equilibrium problems.

    Math. Methods Oper. Res. 85(2), 207--221 (2017), DOI 10.1007/s00186-016-0562-0. PDF

  8. Dreves, A.: A Nash equilibrium approach for multiobjective optimal control problems with elliptic partial differential equations. Control Cybernet. 45(4), 457--482 (2016)
  9. Dreves, A., Sudermann-Merx, N.: Solving linear generalized Nash equilibrium problems numerically.

    Optim. Methods Softw. 31:5,1036--1063 (2016) DOI 10.1080/10556788.2016.1165676

  10. Dreves, A., Gwinner, J.: Jointly convex generalized Nash equilibria and elliptic multiobjective optimal control. J. Optim. Theory Appl. 168, 1065--1086 (2016), DOI 10.1007/s10957-015-0788-7
  11. Dreves, A.: Uniqueness for quasi-variational inequalities.

    Set-Valued Var. Anal. 24, 285--297 (2016), DOI 10.1007/s11228-015-0339-2. PDF

  12. Dreves, A.: Improved error bound and a hybrid method for generalized Nash equilibrium problems.

    Comput. Optim. Appl. 65 (2), 431--448 (2016), DOI 10.1007/s10589-014-9699-z. PDF

  13. Dreves, A.: Finding all solutions of affine generalized Nash equilibrium problems with one-dimensional strategy sets. Math. Methods Oper. Res. 80, 139--159 (2014), DOI 10.1007/s00186-014-0473-x
  14. Dreves, A., Facchinei, F., Fischer, A., Herrich, M.: A new error bound result for Generalized Nash Equilibrium Problems and its algorithmic application. Comput. Optim. Appl. 59, 63--84 (2014), DOI 10.1007/s10589-013-9586-z
  15. Dreves, A., von Heusinger, A., Kanzow, C., Fukushima, M.: A globalized Newton method for the computation of normalized Nash equilibria. J. Global Optim. 56, 327--340 (2013), DOI 10.1007/s10898-011-9824-9

  16. Dreves, A., Kanzow, C., Stein, O.: Nonsmooth optimization reformulations of player convex generalized Nash equilibrium problems. J. Global Optim. 53, 587--614 (2012), DOI 10.1007/s10898-011-9727-9

  17. Dreves, A., Facchinei, F., Kanzow, C., Sagratella, S.: On the solution of the KKT conditions of generalized Nash equilibrium problems. SIAM J. Optim. 21, 1082--1108 (2011)

  18. Dreves, A., Kanzow, C.: Nonsmooth optimization reformulations characterizing all solutions of jointly convex generalized Nash equilibrium problems. Comput. Optim. Appl. 50, 23--48 (2011), DOI 10.1007/s10589-009-9314-x


  • Globally Convergent Algorithms for the Solution of Generalized Nash Equilibrium Problems.

    Dissertation, University of Würzburg (2012),




FT 2019

Optimierung (ME)

WT 2019

Mathematik III (LRT)

HT 2018

Mathematik I (LRT)

Mathematik II (LRT)

FT 2018

Optimierung (ME)

WT 2018

Mathematik III (LRT)

HT 2017

Mathematik I (LRT)

Mathematik II (LRT)

FT 2017

Optimierung (ME)

WT 2017

Mathematische Methoden in den Ingenieurwiss. (LRT)

HT 2016

Mathematik I (LRT)

Mathematik II (LRT)

FT 2016

Optimierung (ME)

WT 2016

Mathematische Methoden in den Ingenieurwiss. (LRT)

HT 2015

Lineare und nichtlineare Optimierung (LRT)  (Vorlesung+Übung)

WT 2015

Einführung in die Numerik (ME) (Vorlesung+Übung)

HT 2014

Höhere Mathematik II (LRT)

WT 2014

Partielle Differentialgleichungen II (ME)


Höhere Mathematik III (LRT)

HT 2013

Partielle Differentialgleichungen I (ME)

FT 2013

Numerische Mathematik I (LRT)

WT 2013

Optimierung (ME+INF)

HT 2012 Funktionalanalysis (ME)